# SDR SWIA202265707

- Difficulty date: March 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP AT STGR 24R, FS1015.    (C CHECK RO 5/23/22)     REMOVED CORROSION. REF: CRJ-900 SRM 51-21-06-001-001-A01 ORIGINAL THICKNESS IS 0.050" WITH REMAINING 0.043" AND MATERIAL LOSS 0.007" WITH MAX. PERMISSIBLE 0.005", THEREFORE FOUND TO BE OUT OF LIMITS. REF: CRJ-900 SRM 53-61-03-001-003-A02 AND CRJ-900 SRM 53-00-00-101-001-A01. TOOL USED TO MEASURE: MICROMETER TUC 6516 DUE 31-JAN-23 INSTALLED NEW CLIP AT STRINGER 24R FS1015 REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG MM670-35227 REV-A. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
